# SDR 96ZZZX557

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N873LP
- Make and model: Lear 35A
- Aircraft serial: 659
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Pin
- Part number: C4860821
- Condition: Broken
- Location: Gear Door
- Part time: 3,236 hours
- Component: Ronson, 24170161
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN, GEAR DOORS OPENED, BUT GEAR DID NOT DEPLOY.  GEAR LOWERED USING EMERGENCY AIR SYSTEM.  FOUND PIN BROKEN IN PISTON, P/N C48608-19.  THIS PISTON MOVES SWITCH TO SIGNAL DOORS OPEN FOR GEAR DOWN.
